# SDR 2010FA0000432

- Difficulty date: April 5, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B900362
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON AFT FAIRING DOOR LT SIDE CRACKED.  BONDING EXTERNAL REPAIR DOUBLER.
